I have been Cymbalta 60mg daily for about 8 years since my divorce. Receantly the night sweats have gotten almost intolerable and the excessive sweating in social settings has kept me from outside events. I have also had very intense dreams/nightmares through out the night to the point that I am exhausted in the morning. Is there such a thing as taking Cymbalta too long?
Excessive sweating is a side effect of antidepressants, but you sound more like you might be suffering from hormonal changes. Are you of age for menopausal symptoms? If your life is stable now and you no longer feel the need of the antidpressant, you might discuss with the doctor a slow taper off the cymbalta and see how you do.
campise, your post interested me because I've been on Cymbalta for seven years. For the first 5.5 years, I didn't have any trouble with sweating a side effect, but a year and half ago, I started having terrible night sweats. Some nights are worse than others. It surprised me that after 5.5 years, I'd develop a side effect to a drug my body was so accustomed to having. I'm now in the process of tapering off of it and onto something different; it's not going well. Even though I'm now on half my original dose, I'm still having night sweats. I sometimes have sweating issues during the day, too, but they're not nearly as bothersome as the night sweats.
I am having excessive without being on cymbalta does this mean I will get worse I live wearing towels now and don't want to live like this anymore my blood sugars go up and down so quickly I feel like a yo yo what can I do if the sweating keeps up when I start the cymbalta should I try it at all
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Apr 2012 • 1 answer
Posted 2 Aug 2012 • 9 answers
Posted 31 Jul 2013 • 1 answer
Posted 26 Sep 2013 • 1 answer
Menopausal Disorders - Hot flashes and night sweats driving me nuts! Am trying i-cool now for almost
Posted 20 Oct 2013 • 1 answer